Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 58, Number 197

All articles in this issue are freely accessible.

Analysis of locally stabilized mixed finite element methods for the Stokes problem
Nasserdine Kechkar and David Silvester.
Math. Comp. 58 (1992), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106973
Eigenvalue approximation by a mixed method for resonant inhomogeneous cavities with metallic boundaries
Vincent Levillain.
Math. Comp. 58 (1992), 11-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106975
Explicit/implicit conservative Galerkin domain decomposition procedures for parabolic problems
Clint N. Dawson and Todd F. Dupont.
Math. Comp. 58 (1992), 21-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106964
Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems
Willem Hundsdorfer.
Math. Comp. 58 (1992), 35-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106972
Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations
Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen.
Math. Comp. 58 (1992), 55-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106985
Radiation boundary conditions for the two-dimensional wave equation from a variational principle
Jan Broeze and Edwin F. G. van Daalen.
Math. Comp. 58 (1992), 73-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106959
Convergence of an energy-preserving scheme for the Zakharov equations in one space dimension
R. T. Glassey.
Math. Comp. 58 (1992), 83-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106968
A new desingularization for vortex methods
Thomas Y. Hou.
Math. Comp. 58 (1992), 103-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106971
Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations
M. R. Crisci, E. Russo and A. Vecchio.
Math. Comp. 58 (1992), 119-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106963
Embedded diagonally implicit Runge-Kutta algorithms on parallel computers
P. J. van der Houwen, B. P. Sommeijer and W. Couzy.
Math. Comp. 58 (1992), 135-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106986
Reconstruction techniques for classical inverse Sturm-Liouville problems
William Rundell and Paul E. Sacks.
Math. Comp. 58 (1992), 161-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106979
On the distribution of a scaled condition number
Alan Edelman.
Math. Comp. 58 (1992), 185-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106966
Krylov approximations for matrix square roots in stiff boundary value problems
Bernhard A. Schmitt.
Math. Comp. 58 (1992), 191-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106980
Rank-revealing $QR$ factorizations and the singular value decomposition
Y. P. Hong and C.-T. Pan.
Math. Comp. 58 (1992), 213-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106970
Circulant preconditioners for Toeplitz matrices with positive continuous generating functions
Raymond H. Chan and Man-Chung Yeung.
Math. Comp. 58 (1992), 233-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106960
Explicit Faber polynomials on circular sectors
Karin Gatermann, Christoph Hoffmann and Gerhard Opfer.
Math. Comp. 58 (1992), 241-253, 51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106967
A Faber series approach to cardinal interpolation
C. K. Chui, J. Stöckler and J. D. Ward.
Math. Comp. 58 (1992), 255-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106961
A fast Laplace transform based on Laguerre functions
John Strain.
Math. Comp. 58 (1992), 275-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106983
On the power of adaptive information for functions with singularities
G. W. Wasilkowski and F. Gao.
Math. Comp. 58 (1992), 285-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106987
The existence of efficient lattice rules for multidimensional numerical integration
Harald Niederreiter.
Math. Comp. 58 (1992), 305-314, S7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106976
The $Γ$-function revisited: power series expansions and real-imaginary zero lines
Jan Bohman and Carl-Erik Fröberg.
Math. Comp. 58 (1992), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106958
The Monte Carlo algorithm with a pseudorandom generator
J. F. Traub and H. Woźniakowski.
Math. Comp. 58 (1992), 323-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106984
On the densest lattice packing of centrally symmetric octahedra
Stefan Chaładus.
Math. Comp. 58 (1992), 341-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094941
Some divisibility properties of the subgroup counting function for free products
Michael Grady and Morris Newman.
Math. Comp. 58 (1992), 347-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106969
Witt equivalence classes of quartic number fields
Stanislav Jakubec and František Marko.
Math. Comp. 58 (1992), 355-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094952
Searching for primitive roots in finite fields
Victor Shoup.
Math. Comp. 58 (1992), 369-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106981
Computations of Siegel modular forms of genus two
Nils-Peter Skoruppa.
Math. Comp. 58 (1992), 381-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106982
Levels of positive definite ternary quadratic forms
J. Larry Lehman.
Math. Comp. 58 (1992), 399-417, S17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106974
The computation of sextic fields with a cubic subfield and no quadratic subfield
M. Olivier.
Math. Comp. 58 (1992), 419-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106977
On the distribution of quadratic residues and nonresidues modulo a prime number
René Peralta.
Math. Comp. 58 (1992), 433-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106978
Transitive Steiner and Kirkman triple systems of order $27$
Charles J. Colbourn, Spyros S. Magliveras and Rudolf A. Mathon.
Math. Comp. 58 (1992), 441-449, S23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106962
Reviews and Descriptions of Tables and Books
Math. Comp. 58 (1992), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions